# SDR ASAA2019021628197

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 48,043 hours, 14,190 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 2000' FEET ON ILS AUTOPILOT "B" DISCONNECTED AND FIRST OFFICER LOST ALL FLIGHT DIRECTOR GUIDANCE. GROUNDED - YES. PERFORMED DFCS BITE PROCEDURE AND FOUND NO FAULTS PER FIM 22-11 TASK 801. PERFORMED FAULT HISTORY CHECK AND FOUND FAULT CODE 22-11428. PERFORMED FIM 22-11 TASK 809 FOUND NO FAULTS. ALSO FOUND FAULT CODE 22-11052. PERFORMED FIM 22-11 TASK 805 AND NO FAULTS FOUND. PERFORMED GOOD BITE LIBRARY TEST GROUP 11 PER AMM 22-11-00-740-801. COULD NOT DUPLICATE PROBLEM.
